# SDR FDEA201006212081

- Difficulty date: June 21, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EA FASTENER HOLE FOUND CRACK INDICATION DURING HFEC HOLE INSP AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=690 AND STA XORS=700.  REPAIR CARRIED OUT AS PER EA 1-5710-140364. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV 110.
